VOL. 52 · NO. 2 | April 2022
Front Matter
Rocky Mountain J. Math. 52 (2), (April 2022)
No abstract available
Mohamed Akel, Heinrich Begehr, Alip Mohammed
Rocky Mountain J. Math. 52 (2), 381-413, (April 2022) DOI: 10.1216/rmj.2022.52.381
KEYWORDS: polyanalytic, Cauchy–Schwarz–Pompeiu representation, polyharmonic, hybrid Green functions, Schwarz, Dirichlet, Neumann, Robin boundary value problems, polyanalytic Neumann problem in domains with harmonic Green function, 30E25, 31A10, 30G20, 31A30, 35J40
Breeanne Baker Swart, Susan Crook, Helen G. Grundman, Laura L. Hall-Seelig
Rocky Mountain J. Math. 52 (2), 415-429, (April 2022) DOI: 10.1216/rmj.2022.52.415
KEYWORDS: happy numbers, Gaussian integers, digital functions, 11A63, 11A67
Derek Boeckner, Scott Gensler
Rocky Mountain J. Math. 52 (2), 431-443, (April 2022) DOI: 10.1216/rmj.2022.52.431
KEYWORDS: Time scales, generating functions, difference operators, higher order finite differences, quantum time scale, q-calculus, h-calculus, 05A15, 34N05, 39A06, 39A70
Yanping Chen, Zhenbing Gong
Rocky Mountain J. Math. 52 (2), 445-470, (April 2022) DOI: 10.1216/rmj.2022.52.445
KEYWORDS: variational inequalities, hypersingular integrals, variable kernel, Ap weight, Sobolev–Morrey space, 42B20, 42B25
Shamik Das, Anupam Saikia
Rocky Mountain J. Math. 52 (2), 471-481, (April 2022) DOI: 10.1216/rmj.2022.52.471
KEYWORDS: congruent number, Elliptic curve, 11G05, 11A15
Paul W. Eloe, Dan Neugebauer
Rocky Mountain J. Math. 52 (2), 483-497, (April 2022) DOI: 10.1216/rmj.2022.52.483
KEYWORDS: boundary value problems, global uniqueness implies existence, nonlinear interpolation, 34B10, 34B15
Martino Fassina, Yifei Pan, Yuan Zhang
Rocky Mountain J. Math. 52 (2), 499-506, (April 2022) DOI: 10.1216/rmj.2022.52.499
KEYWORDS: ∂¯-equation, weak solutions, log-continuous spaces, 45E05, ‎45P05‎
Valérie Flammang, Paul Voutier
Rocky Mountain J. Math. 52 (2), 507-518, (April 2022) DOI: 10.1216/rmj.2022.52.507
KEYWORDS: irreducibility, Mahler measure, house of algebraic integer, 11C08, 11J25, 11R06
Ali Ghaffari, Tahere Haddadi, Samaneh Javadi, Marjan Sheibani Abdolyousefi
Rocky Mountain J. Math. 52 (2), 519-533, (April 2022) DOI: 10.1216/rmj.2022.52.519
KEYWORDS: amenability, Banach algebras, hypergroup algebras, strong operator topology, weak operator topology, weakly almost periodic functions, weak∗-continuous, 43A15, 43A22, 43A62
Mustapha Khiddi
Rocky Mountain J. Math. 52 (2), 535-545, (April 2022) DOI: 10.1216/rmj.2022.52.535
KEYWORDS: fractional equation, Critical Sobolev exponents, fractional Schrodinger–Poisson, Lusternik–Schnirelmann category, 35B38, 35J60, 35R11
Masanari Kida
Rocky Mountain J. Math. 52 (2), 547-566, (April 2022) DOI: 10.1216/rmj.2022.52.547
KEYWORDS: CM-type, CM abelian variety, Hodge conjecture, dicyclic extension, 11G15, 14K22, 12F12
Timothy Kohl
Rocky Mountain J. Math. 52 (2), 567-598, (April 2022) DOI: 10.1216/rmj.2022.52.567
KEYWORDS: regular subgroup, holomorph, multiple holomorph, Zappa–Szép product, 20B35, 20N05
Cen Liu, Yanxun Chang, Zhanjun Su
Rocky Mountain J. Math. 52 (2), 599-607, (April 2022) DOI: 10.1216/rmj.2022.52.599
KEYWORDS: reduced convex body, spherical polygon, thickness, area, 52A55, 51M25
Dongli Liu, Jiman Zhao
Rocky Mountain J. Math. 52 (2), 609-625, (April 2022) DOI: 10.1216/rmj.2022.52.609
KEYWORDS: quantitative weighted bounds, composition of operators, bisublinear sparse operators, spaces of homogeneous type, 42B20, 47B33
Bo-Yong Long, Qi-Han Wang
Rocky Mountain J. Math. 52 (2), 627-643, (April 2022) DOI: 10.1216/rmj.2022.52.627
KEYWORDS: biharmonic mappings, Univalent, fully starlike, fully convex, radius, 31A05, 31A30, 30C45
Pankaj Jyoti Mahanta, Manjil P. Saikia
Rocky Mountain J. Math. 52 (2), 645-665, (April 2022) DOI: 10.1216/rmj.2022.52.645
KEYWORDS: Gibonacci numbers, Fibonacci numbers, Lucas numbers, combinatorial proofs, tilings, 05A19, 11B39, 05A15, 11B37, 11B75
Kristen Mazur, Jon McCammond, John Meier, Ranjan Rohatgi
Rocky Mountain J. Math. 52 (2), 667-686, (April 2022) DOI: 10.1216/rmj.2022.52.667
KEYWORDS: graph braid groups, topology at infinity, 20F65, 57M07
Hideki Murahara, Tomokazu Onozuka
Rocky Mountain J. Math. 52 (2), 687-694, (April 2022) DOI: 10.1216/rmj.2022.52.687
KEYWORDS: multiple zeta values, parametrized multiple series, duality relation, Ohno relation, connector, 11M32
Mehdi Nemati, Zhila Sohaei
Rocky Mountain J. Math. 52 (2), 695-705, (April 2022) DOI: 10.1216/rmj.2022.52.695
KEYWORDS: Arens regularity, (weakly) compact multiplier, Hypergroup, φ-amenability, abstract Segal algebra, 43A22, 46H20, ‎43A07‎, 43A62
Rajan Puri
Rocky Mountain J. Math. 52 (2), 707-715, (April 2022) DOI: 10.1216/rmj.2022.52.707
KEYWORDS: well-posedness, Initial value problem, Cauchy problem, Sobolev Spaces, Camassa–Holm equation, solitons, peakon, 35Q35
Nguyen Xuan Tho
Rocky Mountain J. Math. 52 (2), 717-726, (April 2022) DOI: 10.1216/rmj.2022.52.717
KEYWORDS: sums of positive rationals, Elliptic curves, Hilbert symbols, 11D68, 11D25, 11D72
Hong Tian, Shenzhou Zheng
Rocky Mountain J. Math. 52 (2), 727-748, (April 2022) DOI: 10.1216/rmj.2022.52.727
KEYWORDS: general elliptic equation of p-growth, anisotropic Lorentz spaces, Calderón–Zygmund estimates, BMO discontinuous coefficients, C0,1-domain with small Lipschitz constant, 35D30, 35J92, 46E30
Panyue Zhou, Xingjia Zhou
Rocky Mountain J. Math. 52 (2), 749-755, (April 2022) DOI: 10.1216/rmj.2022.52.749
KEYWORDS: (n+2)-angulated categories, cluster-tilting objects, projective dimension, 16D90, 18G80
Back to Top